# SDR MALA975686

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Engine: Pwa PW120A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5009986B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 3453 - ON CLIMB-OUT FROM DTW, THE TORQUE ON THE NR 1 ENGINE DECAYED 10 PERCENT.  THE CREW RESET THE POWER AND THE PROBLEM RECURRED.  THE CREW RETURNED TO DTW.  MAINTENANCE REPLACED THE FUEL PUMP, P/N 5009986B, ELECTRICAL HARNESS, P/N 3114792-003, AND HMU, P/N 786391-6.  ALL CHECKS SATISFACTORY.  (M)
